No Cover Image

Journal article 941 views

ORTHOGONAL DECOMPOSITIONS FOR LÉVY PROCESSES WITH AN APPLICATION TO THE GAMMA, PASCAL, AND MEIXNER PROCESSES

Eugene Lytvynov Orcid Logo

Infinite Dimensional Analysis, Quantum Probability and Related Topics, Volume: 06, Issue: 01, Pages: 73 - 102

Swansea University Author: Eugene Lytvynov Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Infinite Dimensional Analysis, Quantum Probability and Related Topics
ISSN: 0219-0257 1793-6306
Published: 2003
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1631
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 01
Start Page: 73
End Page: 102